U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Anyone have problems on levetiracetam (keppra) anticonvulsants?

1 doctor answer2 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However, it can affect mood and emotions and produce unusual behaviors.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 30-year-old member asked:
1 doctor answer3 doctors weighed in
A 46-year-old member asked:
1 doctor answer4 doctors weighed in
A 28-year-old male asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.